# SDR 2001F00370

- Difficulty date: August 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350*
- Aircraft serial: 3141
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: AM7017
- Part serial: 2042
- Condition: Inoperative
- Location: A/C Condenser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING CONDENSER MOTOR DID NOT OPERATE.  INSTALLED SERVICEABLE MOTOR.  (M)
